English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55222/89520 (62%)
造訪人次 : 10721630      線上人數 : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/110301


    題名: Reducing Variance in Univariate Smoothing
    作者: Cheng, Ming-Yen;Peng, Liang;Wu, Jyh-Shyang
    關鍵詞: Bandwidth;coverage probability;kernel;local linear regression;nonparametric smoothing;variance reduction
    日期: 2007-04-15
    上傳時間: 2017-05-18 02:10:23 (UTC+8)
    摘要: A variance reduction technique in nonparametric smoothing is proposed: at each point of estimation, form a linear combination of a preliminary estimator evaluated at nearby points with the coefficients specified so that the asymptotic bias remains unchanged. The nearby points are chosen to maximize the variance reduction. We study in detail the case of univariate local linear regression. While the new estimator retains many advantages of the local linear estimator, it has appealing asymptotic relative efficiencies. Bandwidth selection rules are available by a simple constant factor adjustment of those for local linear estimation. A simulation study indicates that the finite sample relative efficiency often matches the asymptotic relative efficiency for moderate sample sizes. This technique is very general and has a wide range of applications.
    關聯: The Annals of Statistics 35(2), pp.522-542
    DOI: 10.1214/009053606000001398
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML45檢視/開啟
    Reducing Variance in Univariate Smoothing.pdf292KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋